Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 253, NWS Birmingham, AL

July 29, 2012Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jul 29, 2012, 4:00 PM CDT for Barbour County, Alabama. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2012, 4:00 PM CDT (21:00 UTC)
Expired
Jul 29, 2012, 4:45 PM CDT
In force
45 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

County Barbour County, AL

What was reported inside it

TimeReportWhereRemark
Jul 29, 4:04 PM CDTTSTM WND DMG3 Nne Lakepoint Resort, ALTREE DOWN THROUGH THE WINDSHIELD OF A CAR ON HIGHWAY 165 NORTH OF LAKEPOINT RESORT.
Jul 29, 4:09 PM CDTTSTM WND DMG4 Nne Eufaula, ALTWO SMALL TREES DOWN NEAR WEEDON FIELD AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1243 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1243 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
1052 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS54 KBMX 292100
SVRBMX
ALC005-292145-
/O.NEW.KBMX.SV.W.0253.120729T2100Z-120729T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
400 PM CDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBOUR COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 445 PM CDT

* AT 359 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF LAKEPOINT RESORT
  STATE PARK TO GAINO TO BOOT HILL...AND MOVING SOUTH AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EUFAULA...CLIO...GAINO...LOUISVILLE...OSCO...TYLER CROSSROADS...
  TEXASVILLE AND DOSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX

LAT...LON 3173 8571 3178 8566 3186 8567 3197 8560
      3200 8544 3209 8521 3206 8519 3206 8505
      3197 8506 3189 8513 3177 8513 3174 8519
      3169 8522 3170 8541 3161 8542 3162 8574
TIME...MOT...LOC 2100Z 339DEG 18KT 3203 8506 3184 8536
          3180 8564

$$

GRANTHAM
3 follow-up statements
087 
WWUS54 KBMX 292113
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
413 PM CDT SUN JUL 29 2012

ALC005-292145-
/O.CON.KBMX.SV.W.0253.000000T0000Z-120729T2145Z/
BARBOUR AL-
413 PM CDT SUN JUL 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBOUR COUNTY
UNTIL 445 PM CDT...

AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LAKEPOINT RESORT STATE PARK TO
GAINO TO CLIO...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CLIO...TYLER CROSSROADS...TEXASVILLE...DOSTER...RICHARDS
  CROSSROADS...BLUE SPRINGS STATE PARK AND BAKER HILL.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3173 8571 3178 8566 3186 8567
      3188 8558 3206 8511 3206 8506 3205 8505
      3197 8506 3189 8513 3177 8513 3173 8520
      3169 8522 3170 8541 3161 8542
TIME...MOT...LOC 2113Z 339DEG 18KT 3197 8503 3178 8533
          3174 8561

$$

GRANTHAM
738 
WWUS54 KBMX 292127
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT SUN JUL 29 2012

ALC005-292145-
/O.CON.KBMX.SV.W.0253.000000T0000Z-120729T2145Z/
BARBOUR AL-
427 PM CDT SUN JUL 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARBOUR COUNTY UNTIL 445 PM CDT...

AT 423 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GEORGETOWN TO TEXASVILLE TO
DOSTER...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3165 8572 3173 8570 3180 8539
      3196 8508 3189 8513 3177 8513 3173 8520
      3169 8522 3170 8541 3161 8542
TIME...MOT...LOC 2127Z 339DEG 18KT 3188 8508 3166 8534
          3163 8567

$$

GRANTHAM
850 
WWUS54 KBMX 292136
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 PM CDT SUN JUL 29 2012

ALC005-292145-
/O.CON.KBMX.SV.W.0253.000000T0000Z-120729T2145Z/
BARBOUR AL-
436 PM CDT SUN JUL 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
BARBOUR COUNTY UNTIL 445 PM CDT...

AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM GEORGETOWN TO BLUE SPRINGS STATE
PARK TO DOSTER...MOVING SOUTH AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF SOUTHEASTERN BARBOUR COUNTY.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3162 8574 3165 8572 3175 8538 3189 8513
      3177 8513 3173 8520 3169 8522 3170 8541
      3161 8542
TIME...MOT...LOC 2136Z 339DEG 18KT 3184 8506 3162 8544
          3163 8569

$$

GRANTHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 3:17 PM CDT, 43 minutes earlier.

Area forecast discussion, Jul 29, 3:17 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
317 PM CDT SUN JUL 29 2012

.DISCUSSION...

AS ADVERTISED THIS TRICKY FORECAST IS ALREADY REARING ITS HEAD.  THE
BIG CULPRIT IS THIS TROUGH TO OUR NORTH AND NORTHEAST.  IT WAS
RESPONSIBLE FOR FRIDAY'S CONVECTION...WE WERE BETWEEN TWO IMPULSES
FOR THE MOST PART YESTERDAY...AND NOW ANOTHER IS HELPING TO SPARK
CONVECTION ACROSS OUR SOUTHERN COUNTIES AT FORECAST TIME TODAY.
THIS ACTIVITY WILL PERSIST FOR THE NEXT COUPLE OF HOURS AND WHILE I
DON'T EXPECT MUCH IF ANYTHING IN THE WAY OF SEVERE...THERE IS NO
DOUBT THAT THE ATMOSPHERIC SET UP IS CAPABLE OF AN ISOLATED SEVERE
WIND GUST.  WITH A FREEZING LEVEL AOB 16KFT AND WET BULB TEMP
HEIGHTS OF 12.5KFT...COUPLED WITH PRECIPITABLE WATER VALUES STILL IN
EXCESS OF 1.8 INCHES...THERE IS PLENTY THERE TO PUT TOGETHER SOME
PRECIPITATION LOADING WHICH WOULD LEAD TO A SEVERE WIND GUST.

WE WILL QUICKLY HAVE TO TURN OUR ATTENTION NORTHWARD THIS EVENING
THOUGH...AS THE DAYTIME HEATING THAT IS HELPING TO FIRE THE SOUTHERN
CONVECTION WANES.  THE NEXT IMPULSE ROUNDING THE TROUGH UP NORTH
WILL PROVE TO KEEP THE POP FORECAST IN QUESTION.  A VORT MAX EXITING
THE MID-MISSISSIPPI VALLEY THIS AFTERNOON COULD BRING A CHANCE OF
RAIN INTO OUR NORTHERN COUNTIES THIS EVENING.  I DON'T THINK THERE
IS GOING TO BE A LARGE CONTINGENCY OF THUNDERSTORMS ASSOCIATED WITH
THIS WAVE...BUT THERE COULD BE AT LEAST SOME LIGHT RAIN THAT COULD
MAKE IT AS FAR SOUTH AS THE INTERSTATE 20 CORRIDOR BY MIDNIGHT.  IN
THE LEAST...IT WILL BRING SOME MID AND UPPER LEVEL CLOUDS TO THE
STATE.

THE ONLY REAL CHANGE FROM LAST NIGHT'S FORECAST PACKAGE WAS TO
DAYTIME HIGHS TOMORROW AND TUESDAY.  I HAVE TRENDED BOTH DAYS
UPWARDS JUST A BIT.  THICKNESS VALUES ARE SUPPORTIVE OF OUR WESTERN
COUNTIES REACHING TRIPLE DIGITS EACH DAY.  MOS GUIDANCE VALUES ARE
SOLIDLY IN THE TRIPLE DIGITS.  THE PROBLEM WITH THIS IS THE CHANCE
FOR RAIN/CLOUD COVER THAT COULD BE ASSOCIATED WITH ANYTHING THAT
DECIDES TO ROUND THE BASE OF THE AFOREMENTIONED TROUGH.

THE REMAINDER OF THE FORECAST IS GOING TO BE JUST LIKE THE ABOVE.
WEAK IMPULSES ROUNDING THE BASE OF THE UPPER TROUGH TO OUR
NORTH...AND WITH THE FACT THAT WE WILL BE IN NORTHWESTERLY FLOW
ALOFT...THERE WILL BE AT LEAST A CHANCE THAT ONE OR TWO MCS WILL
DEVELOP AND REACH INTO CENTRAL ALABAMA.  THIS THREAT SHOULD LAST
THROUGH THURSDAY.

MODELS ARE SHOWING THAT BY FRIDAY THE TROUGH OVER THE EASTERN THIRD
OF THE COUNTRY SHOULD BEGIN DEAMPLIFYING.  THIS WILL PUT US IN A
OVERALL WEAK UPPER LEVEL PATTERN.  WITH TEMPERATURES EXPECTED
REBOUND BACK INTO THE MID AND UPPER 90S FOR THE WEEKEND...WE COULD
BE BACK IN A MUCH MORE FAMILIAR PATTERN OF 20-30 POPS DURING EACH
AFTERNOON...WITH CONVECTION BEING MORE OUTFLOW AND SEA BREEZE DRIVEN.

27

&&

.AVIATION...
18Z TAF DISCUSSION.

CUMULUS HAVE DEVELOPED SOUTH OF A SURFACE BOUNDARY LOCATED ACROSS
CENTRAL ALABAMA FROM TCL TO EET TO LCG IN GEORGIA AS OF 1730Z. THIS
BOUNDARY WILL MAKE LITTLE FURTHER PROGRESS SOUTH TODAY... AND RAIN
CHANCES WILL BE CONFINED TO THE SOUTHERN HALF OF THE AREA. INCLUDED
VCTS FOR MGM AND TOI FROM 29/20Z THROUGH 30/01Z DUE TO GREATER
EXPECTED COVERAGE OF STORMS OVER THAT AREA. OTHERWISE EXPECT
NORTHERLY WINDS NORTH OF THE BOUNDARY... AND WESTERLY TO
SOUTHWESTERLY WINDS SOUTH OF THE BOUNDARY.

77/GLEASON

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  95  71  94  73 /  20  20  30  40  40
ANNISTON    65  97  71  94  73 /  20  20  30  40  40
BIRMINGHAM  67  98  74  96  76 /  20  20  30  40  40
TUSCALOOSA  70  99  73  98  75 /  20  20  20  40  40
CALERA      69  97  73  96  74 /  20  20  20  40  40
AUBURN      72  97  73  94  74 /  20  20  20  40  40
MONTGOMERY  73  98  75  97  75 /  20  20  20  40  40
TROY        71  95  73  95  74 /  20  20  10  40  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

27/77
Hazardous weather outlook, Jul 29, 12:45 PM CDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1245 PM CDT SUN JUL 29 2012

ALZ011>015-017>050-301800-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
1245 PM CDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED DAMAGING WINDS GREATER THAN 60 MPH ARE POSSIBLE ACROSS THE
SOUTHERN PORTIONS OF CENTRAL ALABAMA...GENERALLY ALONG AND SOUTH OF
A TUSCALOOSA...TO JEMISON...TO LAFAYETTE LINE...MAINLY BETWEEN 2 PM
AND 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

08/MK

In the hours before

Special weather statement, Jul 29, 1:48 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
148 PM CDT SUN JUL 29 2012

ALZ043>045-291930-
ELMORE AL-MACON AL-MONTGOMERY AL-
148 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MONTGOMERY...WESTERN
MACON AND SOUTHEASTERN ELMORE COUNTIES UNTIL 230 PM CDT...

AT 148 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR TYSONVILLE...OR 7 MILES WEST OF MILSTEAD...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  MILSTEAD...
  WAUGH...
  TYSONVILLE...
  VICTORYLAND...
  SHORTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3241 8578 3232 8587 3226 8600 3243 8613
      3250 8605
TIME...MOT...LOC 1849Z 307DEG 10KT 3241 8601

77/GLEASON
Special weather statement, Jul 29, 2:41 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT SUN JUL 29 2012

ALZ040>042-292015-
AUTAUGA AL-DALLAS AL-LOWNDES AL-
241 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN AUTAUGA...
NORTHWESTERN LOWNDES AND EASTERN DALLAS COUNTIES UNTIL 315 PM CDT...

AT 242 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR BENTON...OR 10 MILES EAST OF SELMONT-WEST
SELMONT...MOVING SOUTH AT 20 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  TYLER...
  BENTON...
  ROBERT F. HENRY LOCK AND DAM...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3220 8671 3218 8682 3219 8695 3242 8690
      3242 8677
TIME...MOT...LOC 1941Z 352DEG 16KT 3236 8684

77/GLEASON
Special weather statement, Jul 29, 3:22 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
ISSUED BY NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM CDT SUN JUL 29 2012

ALZ046-050-292045-
322 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
BARBOUR AND BULLOCK COUNTIES UNTIL 345 PM CDT...

AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR MIDWAY...MOVING SOUTHEAST AT 20
MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARBOUR AND BULLOCK COUNTIES THROUGH 345 PM CDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE MIDWAY. MOVE INDOORS UNTIL THE STORM
PASSES AND YOU CAN NO LONGER HEAR THUNDER. MANY LIGHTNING DEATHS
OCCUR AFTER THE RAIN HAS ENDED.
Special weather statement, Jul 29, 3:49 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT SUN JUL 29 2012

ALZ046-049-050-292115-
BARBOUR AL-BULLOCK AL-PIKE AL-
349 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIKE...CENTRAL BARBOUR
AND SOUTHERN BULLOCK COUNTIES UNTIL 415 PM CDT...

AT 342 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BARBOUR COUNTY PUBLIC LAKE
DAM TO 5 MILES SOUTHEAST OF INVERNESS...AND MOVING SOUTH AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING. THE STRONGEST WINDS ARE SOUTHEAST OF
INVERNESS MOVING SOUTHEAST.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BARBOUR COUNTY PUBLIC LAKE DAM...
  BOOT HILL...
  BANKS...
  CLAYTON...
  LOUISVILLE...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3193 8538 3179 8537 3177 8561 3176 8585
      3188 8586 3197 8576 3200 8563 3200 8547
TIME...MOT...LOC 2047Z 342DEG 14KT 3196 8550 3193 8570

77/GLEASON

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 1:48 PM CDTSpecial Weather StatementBMXMacon42 min
Jul 29, 2:41 PM CDTSpecial Weather StatementBMXLowndes34 min
Jul 29, 3:49 PM CDTSpecial Weather StatementBMXBarbour26 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.